# SDR EF2R2000306

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N243TR
- Make and model: Boeing 737228
- Aircraft serial: 23503
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 6547526
- Condition: Worn
- Location: Lt Elevator
- Part time: 31,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE LT ELEVATOR HINGE RIB WEB AT ELEV STA66.54 WAS FOUND TO BE WORN BEYOND ALLOWED LIMITS.  REMOVED ELEVATOR HINGE RIB WEB.  REPAIRED AND REINSTALLED ELEVATOR HINGE RIB WEB.
